# SDR TAMF201104300091

- Difficulty date: April 30, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Aircraft time: 84,836 hours, 31,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1518-1605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SC4 CHECK, FOUND TRACK, RBL 33.00, STA 1518-1605 WITH CORROSION.  REPAIR WAS PERFORMED WITH EWO 767-53-142.
